Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 291397, 7 pages
Research Article

Boundedness of One-Sided Oscillatory Integral Operators on Weighted Lebesgue Spaces

1Department of Mathematics, Linyi University, Linyi 276005, China
2School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China
3Department of Mathematics, University of Pittsburgh, Pittsburgh, PA 15260, USA

Received 6 October 2013; Accepted 9 December 2013; Published 3 February 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2014 Zunwei Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Zunwei Fu, Shanzhen Lu, Yibiao Pan, and Shaoguang Shi, “Some one-sided estimates for oscillatory singular integrals,” Nonlinear Analysis: Theory, Methods & Applications, vol. 108, pp. 144–160, 2014. View at Publisher · View at Google Scholar
  • Xiao Jin Zhang, and Xian Ming Hou, “Lipschitz Estimates for One-Sided Cohen’s Commutators on Weighted One-Sided Triebel-Lizorkin Spaces,” Journal of Function Spaces, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Shaoguang Shi, and Lei Zhang, “Norm inequalities for higher-order commutators of one-sided oscillatory singular integrals,” Journal Of Inequalities And Applications, 2016. View at Publisher · View at Google Scholar
  • Jiajia Wang, Zunwei Fu, Shaoguang Shi, and Ling Mi, “Operator Inequalities of Morrey Spaces Associated with Karamata Regular Variation,” Journal of Function Spaces, vol. 2017, pp. 1–7, 2017. View at Publisher · View at Google Scholar